# SDR SWAA2021021644455

- Difficulty date: January 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Ee Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE ON STRINGER SPLICE BST 360 STR 27RH WL 148.5 AT EQUIPMENT ELECTRONIC COMP / REPLACED STRINGER SPLICE LOC ON BS360 STR27RH WL WL 148.5 AT EQUIPMENT ELECTRONIC COMP IAW SPM B737-700 51-40-02 AND DWG140A9101 SHEET 17 REV 51-10-02 ITEM 9 NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM B737-700 FABRICATED FROM 7075-0.045' HEAT TREATED AND CONVERTED FROM T0 AND T6 IAW BAC 5602
